# SDR ASOA2011112000003

- Difficulty date: November 20, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 14,207 hours, 8,677 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4252
- Condition: Faulty
- Location: Horizontal Stab
- Part time: 21,947 hours, 16,726 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB CREW REPORTED CAPTAIN PITCH TRIM AND MAIN PITCH TRIM INOP. CREW PERFORMED AIR RETURN  WITHOUT INCIDENT.   MX R & R HORIZ STABILZER CONTROL UNIT AND THE CAPTAIN'S YOKE PITCH TRIM SWITCH WITH OPS CHECKS SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
